Alert archive / Colorado / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 49, NWS Pueblo, CO

May 30, 2024Baca County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at May 30, 2024, 12:45 AM MDT for Baca County, Colorado. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 30, 2024, 12:45 AM MDT (06:45 UTC)
Expired
May 30, 2024, 1:30 AM MDT
In force
45 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

County Baca County, CO

The radar

The Pueblo radar (KPUX), 207 km from the middle of the area, began a volume at 06:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 6.8 hours before the alert went out and 224 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2024-05-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1154 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2024-05-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -1 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1154 J/kg
Mixed-layer CIN
-68 J/kg
Mixed-layer LCL
1864 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
-1 m²/s²
0-3 km storm-relative helicity
158 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

175 
WUUS55 KPUB 300645
SVRPUB
COC009-300730-
/O.NEW.KPUB.SV.W.0049.240530T0645Z-240530T0730Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
1245 AM MDT Thu May 30 2024

The National Weather Service in Pueblo has issued a

* Severe Thunderstorm Warning for...
  South central Baca County in southeastern Colorado...

* Until 130 AM MDT.

* At 1245 AM MDT, a severe thunderstorm was located over Campo, or 22
  miles south of Springfield, moving east at 15 mph.

  HAZARD...60 mph wind gusts and half dollar size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Campo.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3718 10270 3727 10237 3700 10228 3700 10265
TIME...MOT...LOC 0645Z 269DEG 12KT 3708 10259 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

EP
2 follow-up statements
001 
WWUS55 KPUB 300703
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
103 AM MDT Thu May 30 2024

COC009-300730-
/O.CON.KPUB.SV.W.0049.000000T0000Z-240530T0730Z/
Baca CO-
103 AM MDT Thu May 30 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM MDT
FOR SOUTH CENTRAL BACA COUNTY...

At 103 AM MDT, a severe thunderstorm was located near Campo, or 22
miles north of Boise City, moving east at 15 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Campo.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3712 10268 3721 10235 3700 10228 3700 10265
TIME...MOT...LOC 0703Z 274DEG 11KT 3706 10254 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

EP
849 
WWUS55 KPUB 300725
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
125 AM MDT Thu May 30 2024

COC009-300734-
/O.EXP.KPUB.SV.W.0049.000000T0000Z-240530T0730Z/
Baca CO-
125 AM MDT Thu May 30 2024

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL BACA COUNTY WILL
EXPIRE AT 130 AM MDT...

The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However, gusty
winds are still possible with this thunderstorm.

&&

LAT...LON 3712 10268 3721 10235 3700 10228 3700 10265
TIME...MOT...LOC 0724Z 269DEG 12KT 3706 10246 

$$

EP

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 29, 11:32 PM MDT, 1 hour 13 minutes earlier. Its key messages:

  • Severe thunderstorm risk continues this evening for the southeast plains and returns again for Thursday along and east of I-25 with large hail and damaging winds the primary risks.
  • Thunderstorms return for Friday across the plains with a few strong storms possible, though CAPE values start to come down
  • Drier and warmer weather spreads in for the weekend into early next week.
Area forecast discussion, May 29, 11:32 PM MDT, 1 hour 13 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
1132 PM MDT Wed May 29 2024

.KEY MESSAGES...

- Severe thunderstorm risk continues this evening for the
  southeast plains and returns again for Thursday along and
  east of I-25 with large hail and damaging winds the primary
  risks.

- Thunderstorms return for Friday across the plains with a few strong
  storms possible, though CAPE values start to come down

- Drier and warmer weather spreads in for the weekend into early
  next week.

&&

.UPDATE...
Issued at 908 PM MDT Wed May 29 2024

Updated to expire the Severe Thunderstorm Watch that was in
effect until 9 PM for portions of the Plains. For the most part,
convection has dissipated. There is one lone cell that continues
to shift eastwards towards Kansas over eastern Prowers County.
This cell is likely producing hail near 1 inch in diameter, and
has shown off an on rotation. This cell will continue east into
Kansas through 10 PM.  Mozley

&&

.SHORT TERM /THROUGH THURSDAY/...
Issued at 204 PM MDT Wed May 29 2024

Severe thunderstorm risk continues into the evening across the
southeast plains, especially to the north and east of a surface
low/dry line developing and kicking eastward to the south of Pueblo.
Upper trough to the north will keep the majority of the forcing
north of the area, resulting in more isolated convection initially
across southeast CO late this afternoon. However as thunderstorms
move eastward, dew points in the 50s will yield CAPE values 1500+
J/kg, particularly to the east of a Kim to La Junta Line.  Max CAPES
off HREF could exceed 2000 J/kg and combined with deep layer shears
around 30-40 kts will result in hail up to 2 inches in diameter and
wind gusts 60 mph or greater especially across our eastern counties.
Although SRH isn't particularly high, some quick stretching of
vorticity on any boundaries could result in a short lived landspout
or tornado. To the west of the developing surface low/dry line,
drier low levels will result in less CAPE but more DCAPE with
damaging wind gusts from higher based convection the primary risk.
Models prog southeasterly winds into El Paso county until the
surface low moves eastward this evening and this may help maintain
sufficient CAPE for hail up to 1.25 inches in diameter into the
early evening.  Models develop/merge thunderstorms into a
cluster/MCS across eastern KS as the low level jet strengthens this
evening.  Will maintain some scattered pops near the border until
06z before diminishing overnight as activity pulls eastward.

Passing upper trough to the north will send a cold front southward
through the plains on Thursday with low level flow shifting around
from the east in the afternoon.  Dew points decrease behind the
front initially, but moisture advection brings a return of 50 dew
points into southeast CO by afternoon.  How far west the low level
moisture returns will determine the westward extent of the severe
weather risk for Thursday.  HREF mean CAPE values off 12z run shows
1000 to 2500+ J/kg by afternoon to the east of La Junta, though
there is the possibility for higher CAPEs to return into El
Paso/Pueblo counties as well. Deep layer shears are still running
around 30-40 kts supportive of strong to severe thunderstorms with
large hail and damaging winds the primary risks.  Consensus suggests
greatest risk east of a line from Calhan to Kim with locations to
the north of highway 50 being more favored. Models suggest another
thunderstorm cluster will develop and drop southeastward across the
plains during the overnight hours which will maintain thunderstorms
across the plains into the early morning hours.

&&

.LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/...
Issued at 204 PM MDT Wed May 29 2024

General trend in the long term will be drying and warming through
the period.  Residual low level moisture across eastern areas Friday
and Saturday will be sufficient for rounds of scattered showers and
thunderstorms in the afternoons and evenings across the southeast
mountains and plains. Deep layer shears are still running around 30-
40 kts given westerly flow aloft, but CAPE values come down a tad as
dew points mix out into the 40s each afternoon. This should decrease
storm strengths some, though can't rule out a strong storm or two.

An upper trough moves across on Sunday bringing hot, dry and breezy
conditions to southern CO.  This could result in some spotty
critical fire weather conditions for the lower elevations of the
Wets and Sangre De Cristo mountain fire zone where fuels are last
reported as critical across the lower elevations.  Otherwise
temperatures will warm into the 90s for next week with the potential
for upper ridging taking hold mid to late week somewhere across the
southwest or southern Rockies. Temperatures may get knocked back
slightly behind a dry cold front for Wednesday, though highs will
remain above normal. -KT

&&

.AVIATION /06Z TAFS THROUGH 06Z FRIDAY/...
Issued at 1132 PM MDT Wed May 29 2024

KCOS and KPUB..VFR conditions are expected through the remainder of
tonight and into tomorrow, before chances for showers and
thunderstorms move in tomorrow afternoon. Winds will be light
tonight, before becoming easterly tomorrow morning. Chances for
showers and storms in the vicinity of KCOS will be highest from 20Z
until 02Z, and from 23Z until 02Z at KPUB. MVFR ceilings and
visibilities, along with lightning and gusty winds will be possible
with any storms that move over or near either station tomorrow.

KALS...VFR conditions are expected for KALS for the next 24 hours.
Light westerly and northwesterly winds are likely through most of
the forecast period. Some showers and weak thunderstorms will be
possible along the terrain surrounding the station, though chances
of any storms moving within the vicinity are low at this time.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
None.

&&

UPDATE...MOZLEY
SHORT TERM...EHR/KT
LONG TERM...KT
AVIATION...EHR
Hazardous weather outlook, May 29, 11:25 AM MDT, 13 hours 20 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1125 AM MDT Wed May 29 2024

COZ058>089-093>099-301730-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1125 AM MDT Wed May 29 2024

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

Increasing coverage and intensity is expected for our thunderstorm
activity today. Thunderstorms will form over the mountains around
noon, with main risks being gusty winds and lightning. Strong to
severe storms are likely for our plains, mainly after 2pm, and
especially for the Palmer Divide and areas east of I-25. Main
risks with storms for these areas today will be hail up to 2
inches in diameter, winds gusting over 60 mph, cloud to ground
lightning, and one or two brief landspouts.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Strong to severe storms will be possible again Thursday from I-25
eastward, with the greatest coverage of storms over the far
southeast plains. Damaging winds and large hail will be the main
risk from any storms, along with cloud to ground lightning. Over
the mountains and interior valleys, weaker storms are expected,
with gusty winds and lightning the main storm threats.

Thunderstorms chances will gradually diminish from Friday into the
weekend, though a few strong storms may linger on the eastern
plains Friday afternoon and evening. Over the weekend, storms will
tend to be weaker and more isolated, as drier air moves into the
region.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will
be likely over portions of the region.

31/31

In the hours before

Local storm report, May 29, 8:47 PM MDT, 3 hours 58 minutes before
Preliminary Local Storm Report...Summary
National Weather Service Pueblo CO
847 PM MDT Wed May 29 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     Funnel Cloud     1 SSE Wiley             38.14N 102.71W
05/29/2024                   Prowers            CO   Storm Chaser

            Multiple photos of a brief funnel on social
            media from different chasers.

0727 PM     Hail             10 S Lamar              37.94N 102.61W
05/29/2024  M1.00 Inch       Prowers            CO   Public

            Report from mPING: Quarter (1.00 in.).

0735 PM     Hail             11 S Lamar              37.93N 102.61W
05/29/2024  E1.75 Inch       Prowers            CO   Public

            Report from mPING: Golf Ball (1.75 in.).

0739 PM     Hail             10 S Lamar              37.94N 102.61W
05/29/2024  E1.25 Inch       Prowers            CO   Public

            Report from mPING: Half Dollar (1.25 in.).

0740 PM     Hail             10 S Lamar              37.94N 102.61W
05/29/2024  E1.75 Inch       Prowers            CO   Public

            Report from mPING: Golf Ball (1.75 in.).

0742 PM     Hail             16 S Lamar              37.86N 102.61W
05/29/2024  E2.25 Inch       Prowers            CO   Public

            Report from mPING: Hen Egg+ (2.25 in.).

0745 PM     Hail             Lamar                   38.09N 102.62W
05/29/2024  E2.00 Inch       Prowers            CO   Storm Chaser

            Picture of hail on social media, shown
            compared to a quarter. The hail is
            approximately twice the diameter of the
            coin.

0836 PM     Hail             17 N Two Buttes         37.80N 102.36W
05/29/2024  E1.00 Inch       Prowers            CO   Public

            Report from mPING: Quarter (1.00 in.).

&&
Special weather statement, May 29, 9:52 PM MDT, 2 hours 53 minutes before
Special Weather Statement
National Weather Service Pueblo CO
952 PM MDT Wed May 29 2024

COZ096-098-300415-
Lamar Vicinity/Prowers County CO-Eastern Kiowa County CO-
952 PM MDT Wed May 29 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHERN PROWERS AND
SOUTHEASTERN KIOWA COUNTIES THROUGH 1015 PM MDT...

At 952 PM MDT, Doppler radar was tracking a strong thunderstorm 12
miles north of Hartman, or 20 miles northwest of Coolidge, moving
northeast at 20 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

This storm will remain over mainly rural areas of northern Prowers
and southeastern Kiowa Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3822 10217 3830 10228 3845 10221 3840 10204
      3830 10205
TIME...MOT...LOC 0352Z 212DEG 16KT 3830 10220

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

Simcoe
Special weather statement, May 29, 10:14 PM MDT, 2 hours 31 minutes before
Special Weather Statement
National Weather Service Pueblo CO
1014 PM MDT Wed May 29 2024

COZ099-300445-
Springfield Vicinity/Baca County CO-
1014 PM MDT Wed May 29 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL BACA COUNTY
THROUGH 1045 PM MDT...

At 1014 PM MDT, Doppler radar was tracking a strong thunderstorm 10
miles north of Black Mesa Park, or 24 miles northwest of Boise City,
moving east at 30 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

This storm will remain over mainly rural areas of south central Baca
County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3707 10289 3709 10247 3700 10246 3700 10289
TIME...MOT...LOC 0414Z 271DEG 27KT 3699 10281

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

Simcoe
Special weather statement, May 29, 10:25 PM MDT, 2 hours 20 minutes before
Special Weather Statement
National Weather Service Pueblo CO
1025 PM MDT Wed May 29 2024

COZ095-096-300500-
Western Kiowa County CO-Eastern Kiowa County CO-
1025 PM MDT Wed May 29 2024

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL KIOWA COUNTY THROUGH
1100 PM MDT...

At 1025 PM MDT, Doppler radar was tracking a strong thunderstorm near
Sweetwater Reservoir, or 20 miles northwest of Lamar, moving
northeast at 25 mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Chivington, Brandon, Neeoshe Reservoir, Neegronda Reservoir, and
Sweetwater Reservoir.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3828 10279 3836 10284 3862 10255 3861 10251
      3842 10232
TIME...MOT...LOC 0425Z 236DEG 21KT 3833 10282

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

Simcoe
Special weather statement, May 29, 10:46 PM MDT, 1 hour 59 minutes before
Special Weather Statement
National Weather Service Pueblo CO
1046 PM MDT Wed May 29 2024

COZ099-300530-
Springfield Vicinity/Baca County CO-
1046 PM MDT Wed May 29 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN BACA COUNTY THROUGH
1130 PM MDT...

At 1046 PM MDT, Doppler radar was tracking a strong thunderstorm 11
miles east of Campo, or 23 miles north of Boise City, moving
northeast at 30 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

This storm will remain over mainly rural areas of southeastern Baca
County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3699 10235 3700 10246 3707 10248 3725 10204
      3707 10205
TIME...MOT...LOC 0446Z 241DEG 26KT 3705 10238

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

Simcoe
Special weather statement, May 29, 11:23 PM MDT, 1 hour 22 minutes before
Special Weather Statement
National Weather Service Pueblo CO
1123 PM MDT Wed May 29 2024

COZ099-300600-
Springfield Vicinity/Baca County CO-
1123 PM MDT Wed May 29 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL BACA COUNTY
THROUGH MIDNIGHT MDT...

At 1123 PM MDT, Doppler radar was tracking a strong thunderstorm 13
miles north of Boise City, moving east at 15 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Campo.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3700 10278 3709 10278 3713 10256 3715 10231
      3700 10231 3699 10255
TIME...MOT...LOC 0523Z 270DEG 15KT 3691 10259

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

kam

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 29, 6:03 PM MDTTornado WarningPUBProwers15 min
May 29, 6:13 PM MDTSevere Thunderstorm WarningPUBBent, Prowers32 min
May 29, 6:19 PM MDTSpecial Weather StatementPUBPueblo26 min
May 29, 6:37 PM MDTTornado WarningPUBBent, Prowers21 min
May 29, 6:41 PM MDTSevere Thunderstorm WarningPUBBent, Prowers34 min
May 29, 6:57 PM MDTTornado WarningPUBProwers14 min
May 29, 7:15 PM MDTSevere Thunderstorm WarningPUBBent, Prowers30 min
May 29, 7:41 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBProwers34 min
May 29, 7:44 PM MDTSevere Thunderstorm WarningPUBProwers31 min
May 29, 7:56 PM MDTSevere Thunderstorm WarningPUBProwers34 min
May 29, 8:31 PM MDTSpecial Weather StatementPUBProwers29 min
May 29, 8:55 PM MDTSevere Thunderstorm WarningPUBBaca, Prowers35 min
May 29, 9:29 PM MDTSevere Thunderstorm WarningPUBBaca, Prowers31 min
May 29, 9:59 PM MDTSevere Thunderstorm WarningPUBProwers16 min
May 29, 10:14 PM MDTSpecial Weather StatementPUBBaca31 min
May 29, 10:25 PM MDTSpecial Weather StatementPUBKiowa35 min
May 29, 10:37 PM MDTSevere Thunderstorm WarningPUBBaca23 min
May 29, 10:46 PM MDTSpecial Weather StatementPUBBaca44 min
May 29, 11:23 PM MDTSpecial Weather StatementPUBBaca37 min
May 29, 11:47 PM MDTSevere Thunderstorm WarningPUBBaca28 min
May 30, 12:16 AM MDTSevere Thunderstorm WarningPUBBaca29 min
May 30, 12:54 PM MDTSpecial Weather StatementPUBBaca51 min
May 30, 1:08 PM MDTSevere Thunderstorm WarningPUBBaca24 min
May 30, 1:57 PM MDTSpecial Weather StatementPUBEl Paso33 min
May 30, 2:05 PM MDTSevere Thunderstorm WarningPUBEl Paso, Pueblo40 min
May 30, 2:42 PM MDTSevere Thunderstorm WarningPUBEl Paso, Pueblo33 min
May 30, 3:13 PM MDTSevere Thunderstorm WarningPUBEl Paso, Pueblo32 min
May 30, 3:39 PM MDTSevere Thunderstorm WarningPUBPueblo36 min
May 30, 4:14 PM MDTSpecial Weather StatementPUBPueblo31 min
May 30, 4:34 PM MDTSpecial Weather StatementPUBCrowley26 min
May 30, 4:40 PM MDTSevere Thunderstorm WarningPUBCrowley, Pueblo35 min
May 30, 4:45 PM MDTSevere Thunderstorm WarningPUBCrowley, Otero, Pueblo30 min
May 30, 4:56 PM MDTSpecial Weather StatementPUBPueblo34 min
May 30, 5:15 PM MDTSevere Thunderstorm WarningPUBCrowley, Kiowa, Otero30 min
May 30, 5:22 PM MDTSevere Thunderstorm WarningPUBOtero, Pueblo23 min
May 30, 5:42 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBCrowley, Kiowa, Otero33 min
May 30, 5:44 PM MDTSevere Thunderstorm WarningPUBCrowley, Otero, Pueblo31 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.